Today:

Journal of Prime Research in Mathematics

Volume 02, Issue 1 (November 2006)
ISSN 1817-2725
Articles in this Issue
Title Page

Download: PDF


On Realizations of the Steenrod Algebras
Alexei Lebedev, Dimitry Leites

Download: PDF


Sum Graph Based Access in a Secret Sharing Scheme
Surjadi Slamet, Kiki Ariyanti Sugeng, Mirka Miller

Download: PDF



An Iterative Method for Nonexpansive Mapping in Banch Spaces
Xiaolong Qin, Yongfu Su

Download: PDF



Unsteady MHD Oscillating Flow with General Free Stream Velocity
Muhammad R. Mohyuddin

Download: PDF



Upper Bounds for the Size Ramsey Numbers for P_3 Versus C^t_3 or P_n
E. T. Baskoro, Y. Nuraeni, A. A. G. Ngurah

Download: PDF



Vertex-Magic Total Labelings of Disconnected Graph
Slamin, A.C. Prihandoko, T. B. Setiawan, F. Rosita, B. Shaleh

Download: PDF



New Subclass of Starlike Functions of Complex Order
Yasar Polatoglu, H. Esra Ozkan

Download: PDF



Monotonic Surfaces for Computer Graphics
Malik Zawwar Hussain, Maria Hussain

Download: PDF



A Cycle or Jahangir Ramsey Unsaturated Graphs
Kashif Ali, Surahmat

Download: PDF



On Some Subfields of K((X))
Shaheen Nazir, Angel Popescu

Download: PDF



On the Arithmetic of the Rational Function Field K(X)
Sarfraz Ahmad, Angel Popescu

Download: PDF



On Some Numerical Invariants Associated to a Compact Sets (In Metric Spaces)
Shahid Ahmad

Download: PDF



Open-Loop Control of Quantum Particle Motion: Effective Splitting in Momentum Space
Baber Ahmad, Sergei Borisenok, Saifullah, Yuri Rozhaestvensky

Download: PDF



Probability of the Moderate Deviations for the Sum-Functions of Spacing
Sherzod Mirazam, Mirakhmedov, Syed Ikram Abbas Tirmizi

Download: PDF



Back Side

Download: PDF